International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 267-283

On factorizations of finite abelian group which admit replacement of a Z -set by a subgroup

Evelyn E. Obaid

Department of Mathematics and Computer Science, San Jose State University, San Jose 95192, CA, USA

Received 20 October 1987

Copyright © 1989 Evelyn E. Obaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.